ON THE BRANCH OF BH-ALGEBRAS

Search this Article

Author(s)

    • ZHANG Qun
    • Department of Mathematics, South-Central University for Ethnic Communities
    • JUN Young Bae
    • Department of Mathematics Education, Gyeongsang National University
    • ROH Eun Hwan
    • Department of Mathematics Education, Chinju National University of Education

Journal

  • Scientiae Mathematicae Japonicae

    Scientiae Mathematicae Japonicae 54(2), 363-367, 2001-09-01

References:  9

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008799362
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    13460862
  • Data Source
    CJP  CJPref 
Page Top